ok, so I was supposed to get the new drug Xolair a few days ago and I got allergy tested for insurance reasons. I was very allerigic to just about every allergen they used on me. Then I went to get IgE tested(The trigger molecule that sets of asthma) and the tests showed 2 IgE, where average should be 30/700. How is this possible or whats wrong with this? I am currently on Advair/Singulair, and Grape Seed Extract/Gingko Biloba.
While this is possible, it is not common to have a high level of allergy and have a low IgE level. Usually one of these is wrong. Skin testing should be the ***** test and not intradermal testing to say that you are allergic to lots of things. There are plenty of studies to show that some non-allergic people have positive reactions to intradermal tests. The second possibility is the IgE level is wrong. This is an easy test to repeat. Going on Xolair
I dont know if you can answer this part, but lately I have also noticed that I have a slight vibration feeling in my left thigh sometimes... its in and area diameter of about 2-3 inches, everytime it happens I think my phone is ringing/vibrating, but it happens even when my phone isnt in my pocket... Just curious what it might be.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.